# SDR ASAA2017090321789

- Difficulty date: September 3, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 28,069 hours, 8,377 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NO SAT REFERENCE ON MCDU.  ACFT GROUNDED.  RESET THE CIRCUIT BREAKER IAW QRH. SAT RETURNED, NORMAL OPS.
